# SDR REXA2015091000883

- Difficulty date: September 10, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N916XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15154
- Aircraft time: 18,823 hours, 12,148 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Panel
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-57-900-310 RT WING FLAP PANEL 684ET HAS WEAR TO METAL.  LOCATED & DRILLED NEW PANEL FASTENER HOLES IAW SRM 51-40-11.  INSTALLATION OF PANEL ACCOMPLISHED ON CARD 192.
